Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Stomach pain, frequent vomiting, tiredness. What could this be?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1680 Questions
Hi, I have been suffering with stomach pain for about two months, at first I thought it was just a bug since my son had stomach pain too. About two weeks ago I started throwing up. I did do the antibiotics cure to kill the bacteria associated with ulcers. It hasn't help. I throw up from water and food. Daily throwing up. I have a constant pain in my stomach which gets worse until I throw up. I feel light headed and I feel like I am going to faint just walking short distances. I think from lack of food and possibly dehydration. I have an appointment on Monday with a doctor.
My vomit is green. I rarely poop, but when I do the stool looks pretty normal. Light brown, and fairly solid. It doesn't appear like there is blood in vomit or stool. The pain is in the middle of the stomach just below the ribs. It is pretty consistent. It is VERY painful, but bearable most of the time. The pain makes it hard from me to concentrate and sleep and therefore I am very tired.
Posted Tue, 30 Apr 2013 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 7 hours later
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to answer your query.

Pain under the ribs associated with vomiting can be due to peptic ulcer disease.
An upper GI endoscopy may be done for evaluation. Medications like Prilosec OTC would provide relief.

You have also mentioned that your vomit is green and you rarely poop. An obstruction in the intestine should be suspected in this case. Discuss about this with your doctor.

I hope that answers your question.
If you have no more questions, kindly rate this service.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor